# SDR 2008UALA03531

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 70,433 hours, 11,433 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF GALLEY TIE ROD ATTACH PLATE THE L-ANGLE STRINGER WAS DAMAGED, FASTNER REMOVAL CAUSED END OF ANGLE TO CRACK OFF.  REPAIRED IAW SRM 51-20-01 AND SRM 51-40-02.
